| Catalog Number |
G136 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
Event or Problem Description
While using a cavitron plus g136, they allege that they have no water and the handpiece is gets hot, no injury resulted.
Additional Manufacturer Narrative
Cn: hpcable#: 08220, handpiece#: 201902, 000 evaluated, meets specifications, customer loaner return, unit works within the manufacturing specs.Qa, iam.